# SDR ASAA2023030142184

- Difficulty date: March 1, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N977AK
- Make and model: Boeing 737-9
- Aircraft serial: 43391
- Aircraft time: 2,427 hours, 739 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FO NAV DISPLAY MAGEHTA ROUTE DATA INCORRECT AND WOULD NOT DISPLAY FMC DATA. MCP DATA DISPLAYED ON FO NAV DISPLAY. CA NAV DISPLAY CORRECT. NO FMC WARNINGS OR CAUTIONS. GROUNDED - YES. RELOAD FMC DATA PER B737-9 AMM 34-61-00-470-002.
